# SDR FDEA200908012863

- Difficulty date: August 1, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10115
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BS 1400 STR 24L TO 26L FRAME CORRODED AND DAMAGED.  CORROSION ON FRAME FOUND EXCEEDED SRM ALLOWABLE DAMAGE LIMITS.  REPAIR CARRIED OUT IAW SRM 53-00-07 REV 97, FIG 201 DETAIL III.  TO RE-INSPECT REPAIR AT 37,500 FC AND REPEAT AT 12,000 FC INTERVAL.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
